DSpace Repository

A short proof of completion theorem for metric spaces

Show simple item record

dc.contributor.author Kaya, U.
dc.contributor.author Кайя, У.
dc.date.accessioned 2023-02-08T07:43:13Z
dc.date.available 2023-02-08T07:43:13Z
dc.date.issued 2021
dc.identifier.citation Кайя, У. Короткое доказательство теоремы о пополнении метрических пространств / У. Кайя // Вестник ЮУрГУ. Серия Математика. Механика. Физика. – 2021. – т. 13. – № 2. – С. 61–64. DOI: 10.14529/mmph210209 ru_RU
dc.identifier.issn 2409-6547
dc.identifier.uri http://dspace.susu.ru/xmlui/handle/00001.74/45813
dc.description U. Kaya Bitlis Eren University, Bitlis, Turkey E-mail: mat-ufuk@hotmail.com. У. Кайя Университет Битлис Эрен, Битлис, Турция E-mail: mat-ufuk@hotmail.com ru_RU
dc.description.abstract The completion theorem for metric spaces is always proven using the space of Cauchy sequences. In this paper, we give a short and alternative proof of this theorem via Zorn’s lemma. First, we give a way of adding one point to an incomplete space to get a chosen non-convergent Cauchy sequence convergent. Later, we show that every metric space has a completion by constructing a partial ordered set of metric spaces. Приводится альтернативное доказательство теоремы о пополнении метрических пространств, основанное на лемме Цорна. ru_RU
dc.language.iso en ru_RU
dc.publisher Издательский центр ЮУрГУ ru_RU
dc.relation.ispartof Вестник ЮУрГУ. Серия Математика. Механика. Физика
dc.relation.ispartof Vestnik Ûžno-Ural’skogo gosudarstvennogo universiteta. Seriâ Matematika. Mehanika. Fizika
dc.relation.ispartof Bulletin of SUSU. Ser. Mathematics. Mechanics. Physics
dc.relation.ispartofseries Серия Математика. Механика. Физика;Том 13
dc.subject Completion theorem ru_RU
dc.subject metric space ru_RU
dc.subject complete space ru_RU
dc.subject Zorn’s lemma ru_RU
dc.subject УДК 515.124 ru_RU
dc.subject теорема о пополнении ru_RU
dc.subject метрическое пространство ru_RU
dc.subject полное пространство ru_RU
dc.subject лемма Цорна ru_RU
dc.title A short proof of completion theorem for metric spaces ru_RU
dc.title.alternative Короткое доказательство теоремы о пополнении метрических пространств ru_RU
dc.type Article ru_RU
dc.identifier.doi DOI: 10.14529/mmph210209


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account